| Model Number |
7N8301 |
| Medical Device Problem Code |
Difficult to Flush (1251)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that two (2) non-dehp standard bore catheter extension sets would not flush during patient use.Patient blood was able to be drawn through the sets; however, when attempting to flush, the devices would not flush.New sets were obtained to continue treatment.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, and h6.H11: a device and a photograph were returned for evaluation.The returned photograph was reviewed, and the reported condition of a no flow could not be verified or refuted.Visual inspection of the actual sample did not identify any abnormalities that could have contributed to the reported condition.Clear passage and pressure testing were performed and there were no issues noted.The reported condition could not be verified in the returned actual sample.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.